| Model Number |
MMT-751PNAL |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/27/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that the failed batter alarm.The blood glucose at the time of the incident was unknown.The customer was assisted with troubleshooting.The device will be returned for analysis.
Additional Manufacturer Narrative
Device passed displacement test, self test, unexpected restart error test, off no power test and all operating currents tested within the specific range.Device was monitored and tested with no failed battery test and unexpected battery out limit alarm noted.Device received with broken battery tube thread noted.